# SDR SWAA2024112548494

- Difficulty date: October 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PHOTOLUMINESCENT STRIP ALONG PAX CABIN (10EA) 2024-645380<[01] REPLACED PHOTOLUMINESCENT STRIP ALONG PAX CABIN (10E) IAW B737-800 AMM 33-51-15-400-802 STEP 1.A.THRU E. EXCEPT E.(1) AND DWG 417A5775 REV-;[02] REPLACED PHOTOLUMINESCENT STRIP ALONG PAX CABIN (10E) IAW B737-800 AMM 33-51-15-400-802 STEP 1.A.THRU E. EXCEPT E.(1) AND DWG 417A5775 REV-
